Fibonacci-p Quaternions


TAŞCI D. , Yalcin F.

ADVANCES IN APPLIED CLIFFORD ALGEBRAS, vol.25, no.1, pp.245-254, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1007/s00006-014-0472-2
  • Title of Journal : ADVANCES IN APPLIED CLIFFORD ALGEBRAS
  • Page Numbers: pp.245-254

Abstract

In this paper, the Fibonacci-p quaternions which is a generalization of the Fibonacci quaternions are defined by means of recurrence relations. Further, three dimensional case is examined.